Journal of Differential Geometry

Prolongements d'homomorphismes d'algèbres de Lie filtrées transitives

Alexis Petitjean

Full-text: Open access

Article information

J. Differential Geom., Volume 9, Number 3 (1974), 451-464.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]


Petitjean, Alexis. Prolongements d'homomorphismes d'algèbres de Lie filtrées transitives. J. Differential Geom. 9 (1974), no. 3, 451--464. doi:10.4310/jdg/1214432421.

Export citation


  • [1] N. Bourbaki, Algebre commutative, chap. 3, Hermann, Paris, 1961.
  • [2] N. Bourbaki, Algebre commutative, Algebre, chap. 4, Hermann, Paris, 1950.
  • [3] V. Guillemin, A Jordan-Holder decomposition for a certain class of infinite dimensional Lie algebras, J. Differential Geometry 2 (1968) 313-345.
  • [4] V. Guillemin and S. Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc. 70 (1964) 16-47.
  • [5] I. Hayashi, Embedding and existence theorems of infinite Liealgebra, J. Math. Soc. Japan 22 (1970) 1-14.
  • [6] M. Kuranishi, Lectures on involute systems of partial differential equations, Publication de Soc. Mat. Sao Paulo, 1967.
  • [7] D. S. Rim, Deformations of transitive Lie algebras, Ann. of Math. 83 (1966) 339-357.
  • [8] A. Rodrigues and A. Petitjean, Correspondance entre algebres de Lie abstraites et pseudo-groupes de Lie transitifs, a paratre dans Ann. of Math.
  • [9] I. M. Singer and Sternberg, The infinite groups of Lie and Cartan. Part I (The transitive case), J. Analyse Math. 15 (1965) 306-445.